Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Insect bite causing swelling in penis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   hi
Doctor :   How can I help you ?
User :   my son is 5 yrs old
Doctor :   Ok
User :   day before yesterday night he complained of pain near penis and since yesterday morning his penis is swollen
Doctor :   Go on
Doctor :   Ok.
User :   when we checked with the pead in mangalore,
Doctor :   Was there i\an insect bite ?
User :   he prescribed xyzal syrup,zifi 100 dt
Doctor :   Ok.
User :   i am not sure, as he will wear his shorts every day
Doctor :   How many doses have you given him ?
User :   wat are the other reasons for this
User :   yesterday night 5ml, today morning 5 ml syrup
Doctor :   What was the pediatrician opinion ?
User :   and 1 tablet each time
User :   he said that it might be insect bite
Doctor :   Ok. Has it not reduced at all since then ?
User :   and prescribed for 3 days
User :   it has reduced a little bit
Doctor :   Ok. This shows that the drug ha worked
Doctor :   I mean the medicine
User :   but was worried why it will happen
User :   i understood
Doctor :   It could most probably be an insect bite
Doctor :   and it will subside over time

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor